MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE; STOPCOCK, I.V. SET
Catalog Number MC330716
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
An event involved a 102" (259 cm) appx 8.3 ml ext set bifuse pur standardbore/smallbore w/clave¿ clear, spiros¿ w/red cap, dual check valve, 1.2 micron filter, luer lock reported that the 1.2-micron filter was leaking on iv(intravenous) tubing parental solution.The sets failed multiple times.There was patient involvement and no reported patient harm.
 
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review was reviewed, and no nonconformities were found that would have led to the reported complaint.Updated information in d9 - device available for evaluation, d9 - date returned to mfg null.

Brand Name
102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23886850
Report Number9617594-2025-02329
Device Sequence Number4669433
Product Code FMG
UDI-Device Identifier00887709127364
UDI-Public(01)00887709127364(17)300901(10)14613656
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330716
Device Lot Number14613656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PARENTERAL SOLUTION, UNK MFR.
Patient SexUnknown